# SDR REXA2013110401797

- Difficulty date: November 4, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 23,640 hours, 21,039 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FUEL ODOR.  RAN A/C WITH BOTH ENGINES, SINGLE ENGINE, AND WITH JUST APU.  NO FUEL ODOR NOTED FROM EITHER PACK IAW AMM 21-51-00.  ACFT OK FOR SERVICE.  NOTED NO LEAKS IN AFT EQUIPMENT BAY.
